# SDR SWIA2020080751643

- Difficulty date: May 28, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY FITTING WAS GOUGED WITH RAISED METAL FROM CONTACT WITH SIDE STAY PINTLE NUT COTTER PIN.    REMOVED THE DAMAGE FROM THE LT MLG SIDE STAY FITTING IN AREA ABOVE PINTLE PIN NUT IAW SRM.  DAMAGE REMOVAL MEASURES 1.090"" LONG BY .980"" WIDE BY .016"" DEEP.
